Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entry
    1
  • comments
    2
  • views
    1211

My Log On Tetralysal

jimmy1414

723 views

okay i bearly had any spots just random pimples at random times,at aged 17 suddenly got 3-4 big pimples and they hurt alot so i went doctors thinking they would give me benzyl peroxide,

Then instead gave me tetralysal and duac for a month,one a day.

A week in ive broken out extremly bad,one my cheeks,nose,forehead EVERYWHERE and im into my 2nd week and getting worse,not better,at first it seemed to get better then BOOM,all hell loose,is this an intial breakout? im really worried! it may be just getting worse before better but im really worried,doesnt feel like its working and getting worse!

PLEASE HELP



2 Comments


Recommended Comments

For what I know an initial breakout is only with retinoids as they peel dead skin off revealing pre-existing blemishes at the 6-12 week mark. Benzoyl peroxide never produces and initial breakout and neither does clindamycin (thats whats in your duac). Ask your doctor to maybe switch you to amoxicillin or cephalexin. Those two from the penicillin family work really well. Other than that the only advice I can give you is ask for a higher dose of tetralysal.

Share this comment


Link to comment

For what I know an initial breakout is only with retinoids as they peel dead skin off revealing pre-existing blemishes at the 6-12 week mark. Benzoyl peroxide never produces and initial breakout and neither does clindamycin (thats whats in your duac). Ask your doctor to maybe switch you to amoxicillin or cephalexin. Those two from the penicillin family work really well. Other than that the only advice I can give you is ask for a higher dose of tetralysal.

ahh thanks for the reply :) so antibiotics dont or not supposed to make acne worse before better? :$ yeah im now taking two tetralysals a day but i dont think its going to help,i had clear skin and just a few spots until taking the antibiotics,should i wait it out? because the antibiotics may just be fighting all spots that are 'hidden' which surfaces them or am i wrong :/ once again thank you for the reply !

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×